Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

High BP, taking Telista AM, diabetic. Continue telista / any other medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
My BP is 165/113 at 9.30 PM today.I am a diabetic with Hb1AC at 7,and 53 yrs old.The BP problem is for the past 1 wk.My Dr has prescribed Telista AM OD.My other parameters are within limits and has been approved by the Dr exceopt BP. Can I continue Telista or Amcard AT will be better? or any other medicine please.
Posted Wed, 25 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Mohammed Tauseef 16 minutes later

Thank you for the query.

I Would like to know few more things which would help me in suggesting you better:

1.) What is your height and weight?
2.) Since how long are you Diabetic?
3.) Are you taking your medications regularly?

You are on absolutely right medications and there is no need for you to change them. Just take the medications as directed by your Doctor, Blood pressure will come down gradually.

Follow these lifestyle modifications:

1.) Eat healthy nutritious balanced diet which should include fresh fruits and XXXXXXX leafy vegetables.
2.) Exercise regularly and maintain a healthy weight.
3.) Go for regular brisk walks for 30 to 40 minutes daily, this will keep your Blood pressure and Blood sugar under fairly good control.
4.) Limit your salt intake to less than 2500mg per day.
5.) Avoid high calorie foods.
6.) Avoid alcohol and smoking, if you do.
7.) Avoid stress, practice relaxation techniques like yoga and meditation.
8.) Stick to your treatment plan and go for regular follow up.

Hope I have answered your query, I will be available to answer your follow up queries.

Wish you Good Health.

Take Care.

Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor